List of citations in Numdam for : Optimal asymptotic estimates for the volume of internal inhomogeneities in terms of multiple boundary measurements

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 37 (2003) no. 2, p. 227-240

Larnier, Stanislas; Masmoudi, Mohamed

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 47 (2013) no. 1, p. 83-108

Griesmaier, Roland

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 45 (2011) no. 6, p. 1193-1218

Ammari, Habib; Kang, Hyeonbae

Séminaire Équations aux dérivées partielles (Polytechnique), (2003-2004), Talk no. 13, 15 p.

Capdeboscq, Yves; Vogelius, Michael S.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 37 (2003) no. 1, p. 159-173